Your Health. Your Family. Your Choice.
Administered by: Unknown Purchased by: ?
Life Threatening? No
Write-up: They(sugar levels) were off quite last couple days, extreme highs going after 600, extreme lows of anywhere 20 to 30 and that is not normal for him; Rash covering his whole entire body and its looks like it bubbling out; He lost his sense of taste, he can''t taste anything.; He has not been feeling well; His body is extremely exhausted like he hasn''t slept; Arm is really sore; This is a spontaneous report from a contactable consumer (patient''s parent). A male patient of an unspecified age received bnt162b2 (PFIZER-BIONTECH COVID-19 mRNA VACCINE, Formulation: Solution for injection, Lot number: EWU198), via an unspecified route of administration on 27Jun2021 as dose 2, single for COVID-19 immunisation. Medical history included type 1 diabetes mellitus from an unknown date and unknown if ongoing, DKA (diabetic ketoacidosis) from an unknown date and unknown if ongoing (he had problem''s before with DKA). The patient''s concomitant medications were not reported. Historical vaccine included bnt162b2 (PFIZER-BIONTECH COVID-19 mRNA VACCINE, Formulation: Solution for injection, Lot number: Unknown), via an unspecified route of administration on an unknown date as dose 1, single for COVID-19 immunisation and experienced no reactions. The reporter stated, "my" son received the Pfizer vaccine, we just got his second dose. He did not have any side effects after the first dose and second dose. We were seeing a bunch of things; it was scaring the heck out of me. He was a type 1 diabetic (history), so he was at high risk. He had a rash covering his whole entire body and it was looked like it was bubbling out. He lost his sense of taste; he could not taste anything. He could not tell orange juice from orange; he could not taste anything. He had never had COVID, but this just happened between yesterday and today (as reported) after receiving the vaccine on Sunday (as reported). The reporter stated, yes, he had been complaining that he had not been feeling well. The reporter had been keeping track of his sugar, they had been okay today (as reported), they were off quite last couple days, extreme highs going after 600, extreme lows of anywhere 20 to 30 and that was not normal for him and that did not happen till after the vaccine as well. The arm sore, his body was extremely exhausted like he had not slept, he said arm was really sore to where reporter gave him some Ibuprofen (treatment) because this has been bothering him so much. Reporter''s biggest concern was just making sure that some of these side effects do not turn into bigger problems with his heart or anything like that. The reporter stated, besides he had problems before with DKA (Further not clarified) and this rash and just wanted to make sure it was not going to turn into something else after that, we just need to be prepared for, or this was considered serious one of the side effects that we need to take him in, the reporter does not know. The patient underwent lab tests and procedures which included sugar (blood glucose): they were off quite last couple days in Jun2021, sugar (blood glucose): they have been okay "today" on 02Jul2021, sugar (blood glucose): extreme highs (600), extreme lows (20 to 30) on an unknown date in Jul2021. The outcome of the events was unknown. Reporter was unwilling to complete the report. Hence, limited information was available.
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166